Severe tinnitus spike and head pressure / blood flow issues 2 weeks after 400mg ibuprofen.

Discussion in 'Support' started by mmacabre, Mar 17, 2014.

tinnitus forum
    1. mmacabre

      mmacabre Member

      Tinnitus Since:
      Two weeks ago, I took 400mg ibuprofen when I was having headaches and neck pain. I had taken 200mg in the past, as well as single doses of tylenol, for headaches to no avail. When it kicked in, I immediately developed an extra tone in my right ear as well as a humming that had used to be quiet become loud. It felt like my head was imploding. It felt like blood was rushing hard to my ears and head and it felt all out of balance. Now 2 weeks later it still feels like the blood flow in my head is all screwed up and it constantly feels like I'm hanging upside and there's blood rushing to my head. What the hell is happening? I can't handle this. I need help. It's been this 24/7 sensation ever since 20 minutes after taking the ibuprofen that it feels like there's not enough or too much blood in my head. The fact that it hasn't subsided at all leads me to believe this is permanent, and the tinnitus is much more intense. It feels like my hearing is cutting out. Ahhhhhhh wtf
      • Hug Hug x 1
    2. cullenbohannon

      cullenbohannon Member Benefactor

      Tinnitus Since:
      Has it gotten any better?

    3. citigirl13

      citigirl13 Member

      North Yorkshire, England
      Tinnitus Since:

      Have you been to a doctor about it yet? Only that sounds like it could be something to do with your body flow in your head close to your ears. There is a drug that you can take that sometimes helps, though I don't know too much about it. Hopefully someone can give you more info. Otherwise spikes from drugs are usually temporary, so hopefully yours will subside too. Good luck; let us know how you get on!

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.